Table of Contents
ISRN Mathematical Analysis
Volume 2012, Article ID 457846, 9 pages
http://dx.doi.org/10.5402/2012/457846
Research Article

A New Fixed Point Theorem on Generalized Quasimetric Spaces

1Department of Mathematics and Computer Sciences, University of Gjirokastra, Gjirokastra, Albania
2Department of Mathematics, University of Tirana, Tirana, Albania

Received 2 November 2011; Accepted 30 November 2011

Academic Editor: R. Avery

Copyright © 2012 Luljeta Kikina et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We obtain a new fixed point theorem in generalized quasimetric spaces. This result generalizes, unify, enrich, and extend some theorems of well-known authors from metric spaces to generalized quasimetric spaces.